Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


The dodecahedral conjecture

Authors: Thomas C. Hales and Sean McLaughlin
Journal: J. Amer. Math. Soc. 23 (2010), 299-344
MSC (2010): Primary 52C17
Published electronically: October 27, 2009
Supplement: Additional materials posted with this article.
MathSciNet review: 2601036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article gives a summary of a proof of Fejes Tóth's dodecahedral conjecture: the volume of a Voronoi polyhedron in a three-dimensional packing of balls of unit radius is at least the volume of a regular dodecahedron of unit inradius.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 52C17

Retrieve articles in all journals with MSC (2010): 52C17

Additional Information

Thomas C. Hales
Affiliation: Department of Mathematics, University of Pittsburgh, 301 Thackeray Hall, Pittsburgh, Pennsylvania 15260

Sean McLaughlin
Affiliation: Department of Mathematics, Carnegie Mellon University, Wean Hall 6113, Pittsburgh, Pennsylvania 15213

Received by editor(s): November 1, 1998
Published electronically: October 27, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia